# SDR UIEA2019051304187

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE (2 EA) IGNITOR PLUGS ARE WORN( REPLACED NR 2 ENGINE IGNITOR PLUGS (2 EA) IAW 74-21-02 )
